- August 9, 2011 at 1:23 pm #64539
So sometime in late July (around 15th or so) I go in to see my doctor because of some sinus pressure and some ear problems, he then guessed that I had a sinus infection/allergies and set me up on antibiotics. About 3-4 days into said antibiotics I get what I thought was food poisoning from some bad restaurant food, feeling nauseated, fatigued, basically had no energy or will to do anything for the first few days. I start having bad digestive problems like diarrhea and such so I stop taking the antibiotics (I know this is bad. I was about 4 days into a 10 day course) and I also change my diet significantly to soups, toast, sandwiches, anything I can keep down really, and lost some weight. I then became pretty much bedridden for the rest of the week, had mood swings and anxiety/depression which hit me by surprise.
The next week the symptoms weren’t so bad and I was moving around, and I still had some emotional problems or something. Around this time I also develop this strange gas problem. Im talking gassy noises in stomach, belching excessively after everything I eat, I mean I always belched but it wasn’t this bad. I had alot of blood work done by my doctor and everything came back normal other than some antigen that supposedly shows up when you have arthritis which was slightly elevated, and he put me on new antibiotics (this time a 5 day course which I finished) and said that its all related to allergies.
I dont have symptoms like sneezing or coughing or itchy eyes, but I do have alot of congestion and some lightheadedness, antihistamines dont see to work, tried clairitin and zrytec, nothing really changed. Im a 22 year old male that prior to all this had an extremely bad diet filled with fast food, sugar and all that bad jazz. I scored a 10 on that quiz that says I might have one, but Im really becoming frustrated with my doctor who cant seem to figure out whats wrong with me, and I want to know whats going on. I still have this brain fog and tiredness, and my digestion has slowed down drastically, maybe constipation?
Could these antibiotics have killed all the flora in my intestines, which lead to a candida overgrowth? That is something that I have been thinking about.August 9, 2011 at 1:52 pm #64541
Able900SpectatorTopics: 92Replies: 4814
Tniz wrote: Could these antibiotics have killed all the flora in my intestines, which lead to a candida overgrowth?
Hello, and welcome to the forum.
In a single word, the answer to your question is yes.
More times than not, that’s exactly how a Candida infestation starts, with antibiotics which are greatly overused by medical doctors.
I would suggest going on a ‘strict’ Candida diet for two weeks in order to see how your body responds. If your symptoms improve at all or if you experience die-off symptoms, then it’s totally likely that you are suffering from Candida.
If you have questions about the diet, just let us know.
AbleAugust 9, 2011 at 2:48 pm #64542
Thanks alot for your reply. the email notification thing sure is handy. I was thinking maybe I was experiencing die-off in that week where I was very sick and bedridden, but I did eat toast and probably other things that feed Candida. Not feeling completely 100% but a bit better. I picked this up at a pharmacy store.
Is this going to help me? I took one today. thanks alot again.August 9, 2011 at 3:56 pm #64549
rasterParticipantTopics: 104Replies: 6828
Dude, you gotta change your diet. I had the same diet one time as well. Go as pure and simple as possible (read the forum a bunch for ideas). No dairy, sugar, yeast foods, no rice, no coffee, alcohol/drugs, etc.
Do the water test to see if your spit looks like jellyfish arms. If it does, you most likely have candida.
I would try something else other than the pearls. Try the (strict) detox diet for a few weeks and then add some probiotics thereafter. Clove of garlic in the morning. I recommend this stuff called IMF powder(probiotic) but it isn’t the best I guess. Lots of different supplements and herbs you can take.
Go to a naturopathic doctor if you can.
Take care.August 9, 2011 at 5:56 pm #64557
Well my digestive system seems to be slowing down so that’s why I tried taking the probiotics, is it important to not take them while im dieting? That diet I mentioned about the toast and bread and whatnot is what I was eating while I was feeling bad, now im doing the detox diet.
Hey guys question, Im starting to have alittle elevated heartbeat, and some slight headache after my first day on the diet, is this candida die off related?
You must be logged in to reply to this topic.